Limit values of the nonacyclic reidemeister torsion for knots

Yoshikazu Yamaguchi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider the Reidemeister torsion associated with SL2(C)-representations of a knot group. A bifurcation point in the SL2(C)-character variety of a knot group is a character which is given by both an abelian SL2(C)-representation and a nonabelian one. We show that there exist limits of the nonacyclic Reidemeister torsion at bifurcation points and the limits are expressed by using the derivation of the Alexander polynomial of the knot in this paper.

Original languageEnglish
Pages (from-to)1485-1507
Number of pages23
JournalAlgebraic and Geometric Topology
Issue number1
Publication statusPublished - 2007
Externally publishedYes


  • Character varieties
  • Knots
  • Reidemeister torsion
  • Twisted alexander invariant

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Limit values of the nonacyclic reidemeister torsion for knots'. Together they form a unique fingerprint.

Cite this